# SDR SWAA2022022294673

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 767+3 AND +6 RH SHIELD PANEL CORROSION AROUND FASTENER HOLES . DOT #76-046 / REMOVED AND REPLACED AFT CARGO COMPARTMENT BS 767 RH SHIELD PANEL IAW BOEING DWG 146A0081 REV: - AND B737 SRM 51-40-02-0G-0 'A' TAG YX0023
